# SDR MWEA00032

- Difficulty date: January 26, 2000
- Submitted: January 31, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142315
- Condition: Corroded
- Location: Bs 786 - 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L HAS LIGHT CORROSION ON UPPER AND LOWER BOTTOM SURFACES AT STATION 786 TO 800.  MTC FABRICATED AND INSTALLED NEW LONGERON SECTION.
